Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

High fever, headache, stomach pain, tingling fingers. Taking growth hormone shots. Treatment options?

Hello, my son is 12 yrs old and has had fever all day with the highest at 103.5 and low at 100.8. He is complaining of headache and stomach ache, he also says he feels like his fingers are tingling! He is on growth hormone shots that he takes 6 days a week. He does not have anymore serious illnesses. He visited the er this morning with strep test coming back neg. I guess my question is should I take him back to er? The finger tingling is the only new symptom since this morning. Thanks!
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

It seems your son is suffering from a viral fever.

For fever, you can give Tylenol in prescribed dose every 6th or 8th hourly depending on the presence of fever.

Give plenty of oral fluids to maintain hydration.

Tingling sensation may be felt during fever.

If there is high grade fever, do tepid sponging with lukewarm water.

If the fever is persisting, consult the pediatrician for follow up and for investigations.

Hope I have answered your query.

Answered: Mon, 19 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor